# SDR 97ZZZX3108

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT WING UPPER SHROUD SKIN STIFFENER CRACKED AT FORWARD FASTENER (BETWEEN RIBS 7 AND 8).  REPAIRED TRAILING EDGE STIFFENER IAW SRM AND AVRO FAX JM/RJ0317/97.
